Drug Products

BRAND NAME

ACTIVE  INGREDIENT

INDICATIONS

DOSAGE FORM

DIN NUMBER

TAMINOL  CAPLETS

ACETAMINOPHEN  500 mg Acetaminophen acts quickly to provide temporary relief of fever and headaches, mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramping pain and pain (aches) due to cold and flu.

CAPLETS

02244331

BECOLAX TABLETS

BISACODYL  5 mg For the relief of occasional constipation.

TABLETS

02436620

VIVASCONE  EXTRA STRENGTH

SIMETHICONE  125 mg Provides fast and effective relief from the symptoms caused by excessive gas such as pain, discomfort, pressure and bloating.

TABLETS (CHEWABLE)

02436922

SEDAMO

DIPHENHYDRAMINE HYDROCHLORIDE  25 mg For the relief of occasional nighttime sleeplessness (insomnia) due to overwork, tiredness or fatigue.Helps to reduce the time to fall asleep if you have difficulty falling asleep.

TABLETS

02436930

PEPSIS RELIEF

BISMUTH SUBSALICYLATE  262 mg Relief of:Adults: Heartburn, Indigestion, Nausea, Upsetstomach,Adults and/or Children :Diarrhea

TABLETS

02438666

NORICOL

ACTIVATED CHARCOAL 280 mg Relieves from the symptoms of flatulence/excess gas.Relieves from bloating/ pressure/pain/fullness/ stuffed feeling due to gas.

CAPSULE

02439069

VIVA COLD & FLU ALL IN ONE RELIEF CAPLETS

ACETAMINOPHEN  500 mg, DEXTROMETHORPHAN HYDROBROMIDE 15 mg, PSEUDOPHEDRINE HYDROCHLORIDE 30 mg, GUAIFENESIN 100 mg All in one cold and flu relief caplets.

TABLETS 

02445611
                         

Viva-pharmaceutical Viva-nutraceuticals